| Model Number |
IPN915189 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).
Event or Problem Description
It was reported that "the jaws of the applier were found misaligned during a surgery.Therefore, the applier was replaced with a new one to complete the procedure.No clip fell/remained in the patient." no patient harm or injury.The patient status is reported as "fine".
Event or Problem Description
It was reported that "the jaws of the applier were found misaligned during a surgery.Therefore, the applier was replaced with a new one to complete the procedure.No clip fell remained in the patient." no patient harm or injury.The patient status is reported as "fine".
Additional Manufacturer Narrative
(b)(4).The complaint sample was not returned.Tecomet, the manufacturing site reported " per customer submitted information we are unable to perform a thorough ohr review for the alleged defective device since lot information has not been provided and the alleged defective instrument has not been returned for review or evaluation therefore, we are unable to determine what may have caused the alleged defect or validate the alleged complaint.All instruments of this type are 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed." teleflex will continue to monitor and trend for reports of this nature.